The Gierer-Meinhardt system on a compact two-dimensional Riemannian manifold: Interaction of Gaussian curvature and Green's function
Publication in refereed journal


Times Cited
Web of Science7WOS source URL (as at 23/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractIn this paper, we rigorously prove the existence and stability of single-peaked patterns for the singularly perturbed Gierer-Meinhardt system on a compact two-dimensional Riemannian manifold without boundary which are far from spatial homogeneity. Throughout the paper we assume that the activator diffusivity is an element of(2) is small enough.
All Author(s) ListTse WH, Wei JC, Winter M
Journal nameJournal de Mathématiques Pures et Appliquées
Year2010
Month10
Day1
Volume Number94
Issue Number4
PublisherElsevier
Pages366 - 397
ISSN0021-7824
eISSN1776-3371
LanguagesEnglish-United Kingdom
KeywordsMathematical biology; Pattern formation; Riemannian manifold; Singular perturbation
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-24-10 at 00:45